# SDR TWAA9615101

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 2150005061
- Condition: Weak
- Location: Cabin
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 159 - DURING APPROACH, EGRESS LIGHTING ILLUMINATED.  FOUND POWER PACK, MFG PN 2150-0050-61, WEAK.  REPLACED POWER PACK AND EGRESS LIGHT SYSTEM, OPERATION CHECKED NORMAL.  CHECK C - 4-23-96 -  MCI.  (X)
